# SDR A6WA200940031

- Difficulty date: January 9, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 12,972 hours, 12,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLOOR SUPPORT ANGLE AT FS 280.00, RBL 9.00 IS CRACKED.  DIMENSION OF CRACK IS .300 INCH LONG INBD FLOOR ANGLE AT FS 280.00, RBL 9.00 INSTALLED IAW SRM 51-42-06 AND SRM 51-42-71.  (K)
